# SDR UPS99229266

- Difficulty date: April 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N922UP
- Make and model: Boeing 727-31C
- Aircraft serial: 19231
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Casting
- Part number: 65413352
- Condition: Corroded
- Location: Nr 8 Flap Track
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C+SI, NR 8 FLAP TRACK MID FAIRING FWD ATTACH CASTING CORRODED.  CASTING REPLACED IAW SRM 51-30-02.
